Advertisement

Drugs & Therapy Perspectives

, Volume 17, Issue 18, pp 15–15 | Cite as

First reports of adverse drug reactions (ADRs) in recent weeks

Drug reactions and interactions
  • 8 Downloads

Keywords

Etanercept Fibromyalgia Enoxaparin Rabeprazole Mifepristone 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. Lineberry MTW, Peters Jr GE, Bostwick JM. Bupropion-induced erythema multiforme. Mayo Clin Proc 2001 Jun; 76: 664–6PubMedGoogle Scholar
  2. Leonardi E, Gilvary G, White NJ, et al. Severe allergic reactions to oral artesunate: a report of two cases. Trans Royal Soc Trop Med Hygiene 2001 Mar–Apr; 95: 182–3CrossRefGoogle Scholar
  3. Schnetzler B, Popova N, Collao Lamb C, et al. Coronary spasm induced by capecitabine. Ann Oncol 2001 May; 12: 723–4PubMedCrossRefGoogle Scholar
  4. Cogrel O, Beylot-Barry M, Vergier B, et al. Sodium valproate-induced cutaneous pseudolymphoma followed by recurrence with carbamazepine. Brit J Dermatol 2001 Jun; 144: 1235–8CrossRefGoogle Scholar
  5. Krishnan RS, Lewis AT, Kass JS et al. Ultraviolet recall-like phenomenon occurring after piperacillin, tobramycin, and ciprofloxacin therapy. J Am Acad Dermatol 2001 Jun; 44: 1045–8PubMedCrossRefGoogle Scholar
  6. Burg MD, Dallara JJ. Rupture of previously normal spleen in association with enoxaparin: an unusual cause of shock. J Emerg Med 2001 May; 20: 349–52PubMedCrossRefGoogle Scholar
  7. Baghai M, Osmon DR, Wolk DM, et al. Fatal sepsis in a patient with rheumatoid arthritis treated by etanercept. Mayo Clin Proc 2001 Jun; 76: 653–6PubMedGoogle Scholar
  8. Allanore Y, Brémont C, Kahan A, et al. Transient hyperthyroidism in a patient with rheumatoid arthritis treated with etanercept. Clin Exp Rheum 2001 May–Jun; 19: 356–7Google Scholar
  9. Tweed WA, Dakin D. Explosive coughing after bolus fentanyl injection. Anesth Analg 2001 Jun; 92: 1442–3PubMedCrossRefGoogle Scholar
  10. Famularo G, Liberati C, Sebastiani GD, et al. Pulmonary embolism after intra-articular injection of methylprednisolone and hyaluronate. Clin Exp Rheum 2001 May–Jun; 19: 355Google Scholar
  11. Toussirot E, Wendling D. Fibromyalgia developed after administration of gonadotrophin-releasing hormone analogue. Clin Rheum 2001; 20: 150–2CrossRefGoogle Scholar
  12. Newfield RS, Spitz IM, Isacson C, et al. Long-term mifepristone (RU486) therapy resulting in massive benign endometrial hyperplasia. Clin Endo 2001 Mar; 54: 399–404CrossRefGoogle Scholar
  13. Kosar Y, Sasmaz N, Oguz P, et al. Ornidazole-induced autoimmune hepatitis. Eur J Gastro Hep 2001 Jun; 13: 737–9CrossRefGoogle Scholar
  14. Johnstone D, Berger C, Fleckman P. Acute fulminant hepatitis after treatment with rabeprazole and terbinafine. Arch Intern Med 2001 Jul; 161: 1677–8PubMedCrossRefGoogle Scholar

Copyright information

© Adis International Limited 2001

Personalised recommendations